# SDR ABXA020163

- Difficulty date: July 2, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 55,918 hours, 60,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 49125401
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD 965 CABIN FLOOR, LOWER FITTING WAS CRACKED AT LEFT BUTT LINE 33. REPLACED FITTING IAW DC-9 SRM 51-30-5.
